# SDR IPXA2171109

- Difficulty date: December 29, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238207
- Condition: Corroded
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC SEAT TRACK AT FR80, -Y794.3 IS CORRODED.  REPAIRED MDCC SEAT TRACK AT FR80, -Y794.3 IZW SRM 53-10-16, FIG 201, REV 21.
